# SDR DALA2017102807845

- Difficulty date: October 27, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 77,907 hours, 60,031 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1474
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SKIN,  ONE INCH FWD OF THE LT CANT BS 1474 AT VENTRAL STAIR CUTOUT. COMPLIED WITH ERA 562986-14, REV ORIG.
